Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Boundary controllability of differential equations with nonlocal condition
Autore:
Han, HK; Park, JY;
Indirizzi:
Pusan Natl Univ, Dept Math, Pusan 609735, South Korea Pusan Natl Univ Pusan South Korea 609735 Math, Pusan 609735, South Korea
Titolo Testata:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
fascicolo: 1, volume: 230, anno: 1999,
pagine: 242 - 250
SICI:
0022-247X(19990201)230:1<242:BCODEW>2.0.ZU;2-A
Fonte:
ISI
Lingua:
ENG
Keywords:
controllable; boundary control; Banach fixed theorem; nonlocal condition;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
6
Recensione:
Indirizzi per estratti:
Indirizzo: Han, HK Pusan Natl Univ, Dept Math, Pusan 609735, South Korea Pusan Natl Univ Pusan South Korea 609735 san 609735, South Korea
Citazione:
H.K. Han e J.Y. Park, "Boundary controllability of differential equations with nonlocal condition", J MATH ANAL, 230(1), 1999, pp. 242-250

Abstract

For a semilinear boundary control system with a nonlocal condition, using a Banach fixed point theorem we prove the boundary controllable and we givean application. (C) 1999 Academic Press.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/07/20 alle ore 04:50:36